# SDR UPS97825260

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, FS 1660 FLOORBEAM IS CORRODED.  REMOVED CORRODED SECTION OF BEAM IAW REO 03846.  FABBED REPAIR ANGLE IAW REO 03846  INSTALLED ALODINED AND PRIMED IAW REO 03846  DC8 SRM 51-3-0  AND 51-1-20D AND 51-1-8.
